# SDR CALA2025032503161

- Difficulty date: March 22, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767324
- Aircraft serial: 29236
- Aircraft time: 92,219 hours, 19,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flag
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L ARM FLAG STUCK ARMING FLAG RELEASED AND ARMING LEVER CYCLED. OPERATIONAL CHECK NOW SATISFACTORY
